# SDR AALA20130531062

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 70,270 hours, 36,754 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, ON CLIMBOUT, RT CONSTANT SPEED DRIVE TEMP HIGH.  CREW DISCONNECTED THE CSD.  EMERGENCY DECLARED, FLIGHT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND RT CSD OVERSERVICED.  CONSTANT SPEED DRIVE FLUSHED AND SERVICED.  SYS GROUND CHECK NORMAL OPERATION.
